Pain from....???

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

pharcyder
Regular Member


Date Joined May 2012
Total Posts : 69
   Posted 10/12/2014 10:40 AM (GMT -6)   
Hello everyone,
So I keep bugging my doctor about pain in my sternum. He seems convinced that I shouldnt feel heartburn while on 80mg of nexium per day and 20mg of elavil per day.

I would like your insight. Maybe this pain isnt from heartburn? The pain isnt a burning sensation like before I started PPIs, its more of a dull/sore pain.

Has anyone had persistent esophagitis while on PPIs without having a major hernia? My doc doesnt even want to do another endoscopy to see if damage is being done. He said he might do an endoscopy when im 50 (im 28 now) or IF food gets totally stuck before going down. Food doesnt get stuck for me, but it can go down slowly, and slightly painfully on a rare occasikn (2x per month maybe).

Does anyone think damage is being done to my esophagus whiklle on this medication? Does anyone have any ideas what couklld be causing this pain behind my sternum? I have this pain about 50% of the time.
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, April 20, 2018 11:59 PM (GMT -6)
There are a total of 2,953,830 posts in 324,045 threads.
View Active Threads


Who's Online
This forum has 162112 registered members. Please welcome our newest member, onceforaday.
256 Guest(s), 6 Registered Member(s) are currently online.  Details
Wienie, onceforaday, Alwaysworried1991, mordant, Another UC Mum, Kathy77